MathSciNet Relay Station
MathSciNet bibliographic data
MR1914930 14M17 (32G05 32M10)
Hwang, Jun-Muk; Mok, Ngaiming Deformation rigidity of the rational homogeneous space associated to a long simple root. Ann. Sci. École Norm. Sup. (4) 35 (2002), no. 2, 173–184.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement